wellbutrin xl adverse overdose side effects and withdrawal
here we go. i started wellbutrin xl 150mg on saturday the 15Th of jnuary. prescribed because i felt fatigue and blah.. when really iam just homesick andshitty time if year-that week of 150mg was okay then moved on to the 300mg xl the friday after as prescribed by my doctor.... instantly felt tunnell vision nauseated bugged out couldnt concentrate couldnt talk couldnt function chest was pounding ears wrre rining. similar to hallucinatory blurred vision seeming wavy and irrodeccent. i stopped talking them had paramedics to check my vitals that evening. skipped a pill for saturday, took regular 150 on sunday and it is now wednesday and i am still messed up. my head is foggy,i feel faint, dizzy andears are ringing. i am at a psych hspital being monitored these effects from welbutrin put thoughtthat are so evil and dsturbing into your head. i am scared ny head will never feelright again as i feel disassociated with my body and mind. anxiety is through the roof. some websites say this could last anywhere from 1 to 8 weeks... please help i need to kno what i am in for and for how long. when will my head be back to normal instead of feeling like i have a fishbowel over my head not to mention i feel like i have the flu,a drunken hangover and an ecstasy burnout feeling that has lasted days not hours.
Last edited by neverwellbutrin; 01-26-2011 at 02:29 PM.